# SDR C2XA96IA067

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751065000200
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION CHECK 6C, LEFT INBOARD FLAP WAS FOUND TO HAVE PLAY AT CENTER ATTACHMENT BRACKET LOWER ATTACH BOLT.  MAINTENANCE REMOVED FITTING, CLEANED HOLE AND REAMED TO OVERSIZE .590 INCH.  A BUSHING WAS INSTALLED, AFFECTED AREA WAS ALODINED, PRIMED AND PAINTED, AND ATTACHMENT FITTING WAS REINSTALLED.  ALL WORK WAS PERFORMED IAW COEX EC 5750-01083.  (M)
